The two weight problem for operators in the upper half-plane
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 20 (1993) no. 4, p. 545-574
@article{ASNSP_1993_4_20_4_545_0,
     author = {Fern\'andez-Cabrera, Luz M. and Torrea, Jos\'e L.},
     title = {The two weight problem for operators in the upper half-plane},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 20},
     number = {4},
     year = {1993},
     pages = {545-574},
     zbl = {0803.42010},
     mrnumber = {1267599},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1993_4_20_4_545_0}
}
Fernández-Cabrera, Luz M.; Torrea, José L. The two weight problem for operators in the upper half-plane. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 20 (1993) no. 4, pp. 545-574. http://www.numdam.org/item/ASNSP_1993_4_20_4_545_0/

[A-B] E. Amar - A. Bonami, Measures de Carleson d'ordre a et solutions au bord de l'equation δ. Bull. Soc. Math. France 107 (1979), 23-48. | Numdam | Zbl 0409.46035

[B] J. Bourgain, Some remarks on Banach spaces in which martingale difference sequences are unconditional. Ark. Mat. 22 (1983), 163-168. | MR 727340 | Zbl 0533.46008

[Bk] D. Burkholder, A geometrical characterization of Banach spaces in which martingale differences are unconditional. Ann. Probab. 9 (1981), 997-1011. | MR 632972 | Zbl 0474.60036

[C-J] L. Carleson - P.W. Jones, Weighted norm inequalities and a theorem of Koosis. Inst. Mittag-Leffler, Report n. 2, 1981.

[F-S] C. Fefferman - E.M. Stein, Some maximal inequalities. Amer. J. Math. 1 (1971), 107-115. | MR 284802 | Zbl 0222.26019

[F-T] L.M. Fernandez-Cabrera - J.L. Torrea, Vector-valued inequalities with weights. Publ. Mat. 37 (1993) 177-208. | MR 1240931 | Zbl 0798.42007

[GC-M-T] J. Garcia-Cuerva - R.A. Macias - J.L. Torrea, The Hardy-Littlewood property of Banach Lattices. To appear in Israel J. Math. | MR 1239721 | Zbl 0812.46008

[GC-R de F] J. Garcia-Cuerva - J.L. Rubio De Francia, Weighted norm inequalities and related topics. North-Holland, Math. Studies 116, 1985. | MR 807149 | Zbl 0578.46046

[G-G] A.E. Gatto - C.E. Gutierrez, On weighted norm inequalities for the maximal function. Studia Math. 76 (1983), 59-62. | MR 728196 | Zbl 0536.42021

[H-M-S] E. Harboure - R.A. Macias - C. Segovia, Boundedness of fractional operators on Lp spaces with different weights. Trans. Amer. Math. Soc. 285 (1984), 629-647. | MR 752495 | Zbl 0564.42010

[J] R. Johnson, Application of Carleson measures to partial differential equations and Fourier multiplier problems. Lectures Notes in Mathematics, n. 992, Springer-Verlag 1983, 16-72. | MR 729345 | Zbl 0533.42010

[K] P. Koosis, Moyennes quadratiques pondérées de fonctions périodiques et de leurs conjuguées harmoniques. C.R. Acad. Sci. Paris Sér. I Math. 291 (1980), 255-259. | MR 591744 | Zbl 0454.42009

[L-T] J. Lindenstrauss - L. Tzafriri, Classical Banach spaces II. Function spaces. Springer-Verlag, Berlin, 1979. | MR 540367 | Zbl 0403.46022

[R-T] F.J. Ruiz - J.L. Torrea, Weighted and vector-valued inequalities for potential operators. Trans. Amer. Math. Soc. 295 (1986), 213-232. | MR 831197 | Zbl 0594.42014